Quadratic minimization for equilibrium problem variational inclusion and fixed point problem

Shi Sheng Zhang, Heung Wing Joseph Lee, Chi Kin Chan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

8 Citations (Scopus)


The purpose of this paper is to find the solutions to the quadratic minimization problem by using the resolvent approach. Under suitable conditions, some new strong convergence theorems are proved for approximating a solution of the above minimization problem. The results presented in the paper extend and improve some recent results.
Original languageEnglish
Pages (from-to)917-928
Number of pages12
JournalApplied Mathematics and Mechanics (English Edition)
Issue number7
Publication statusPublished - 1 Jul 2010


  • Fixed point
  • Generalized equilibrium
  • Inverse-strongly monotone mapping
  • Multi-valued maximal monotone mapping
  • Nonexpansive mapping
  • Quadratic minimization
  • Resolvent operator
  • Variational inclusion

ASJC Scopus subject areas

  • Applied Mathematics
  • Mechanics of Materials
  • Mechanical Engineering

Cite this